# SDR DALA2025091506766

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 97,161 hours, 18,280 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CORROSION AT STA 1263 AND STA 1324, RBL 88.5.   THE CORROSION ON SEAT TRACK AT STA1263 AND STA1324 RBL 88.5 REPAIRED AS PER PRI 628835-14 REV 0 (1192827)
